MAUDE Adverse Event Report: LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT
Model Number 0638-807-01
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a case, the console displayed error 505 (voltage on hvps capacitor bank is outside specification.), it could not be used even after restarting.Due to this, another device was used but the stone was impacted in the ureter and the approach was impossible, so the procedure was withdrawn.There were no patient complications.This event is being reported for an aborted/cancelled procedure with a patient under anesthesia or sedation status is unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The console or components were not returned for analysis.However, the console was evaluated by a field service engineer (fse) at the customer site.During functional evaluation of the console, it was identified that the reported error 505 displayed by the console was caused by a defective hvps (high voltage power supply).The fse proceeded to perform the replacement of the hvps, and after this, the laser console finally passed full functional testing.No further issues were identified during service, and the console was confirmed to be fully functional after repairs.It is likely that the error message resulted from the affected accessory, leading to the reported event.The reported complaint was confirmed.Based on review of all information available and analysis results, a conclusion code of cause traced to component failure was assigned to this investigation.

Brand Name
VERSAPULSE POWERSUITE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20054922
Report Number2124215-2024-52319
Device Sequence Number7971733
Product Code GEX
UDI-Device Identifier07290109146225
UDI-Public07290109146225
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation 505
Type of Report Initial,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0638-807-01
Device Catalogue Number0638-807-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2024
Supplement Date Received by Manufacturer09/11/2024
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2007
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown